# SDR C2XA04SH545

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK BAGGAGE DOOR LOWER BEAM FOUND CORRODED.  REPLACED THE LOWER BEAM IAW 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
